# SDR 98ZZZX1485

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911ER
- Make and model: Cessna 441
- Aircraft serial: 4410249
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 99103213
- Condition: Broken
- Location: Lt Eng Pwr Cont
- Part time: 7,806 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE POWER CONTROL CABLE BROKE ABOUT 3.25 INCHES INSIDE HOUSING AT COCKPIT CONSOLE.
